Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 40, Pages 2567-2581
http://dx.doi.org/10.1155/S0161171203112100

A series-type multistage production system with random demand

Department of Applied Statistics and Information Science, Ming Chuan University, 250 Chung Shan North Road, Section 5, Shihlin District, Taipei 111, Taiwan

Received 12 December 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying-Chieh Chen, “A series-type multistage production system with random demand,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 40, pp. 2567-2581, 2003. https://doi.org/10.1155/S0161171203112100.